# SDR 2005FA0000126

- Difficulty date: November 29, 2004
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N8086Z
- Make and model: Piper PA-44-180
- Aircraft serial: 447995329
- Engine: Lyc O360*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Control Cable
- Part number: 62701153
- Condition: Corroded
- Location: Stabilator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED COMPLETE STABILATOR PRIMARY CONTROL FAILURE.  CAUSE OF FAILURE WAS DETERMINED TO BE CORROSION OF LOWER STABILATOR CONTROL CABLE FORWARD CABLE END JUST T/E OF BARREL.  ESTABLISH A TIME LIFE REPLACEMENT OF CONTROL CABLE.  PROBLEM IS NOT DETECTABLE DURING PERIODIC INSP IAW MM. (K)
